Please note, due to unusually high demand, processing times for Veterinary Prescriptions is currently up to 5 working days.
Royal Mail are currently experiencing resourcing issues affecting deliveries in some areas. Click Here for more details
Night Nurse Capsules Pack of 10
£4.29 Save: £1.70 RRP: £5.99
- Dextromethorphan is limited to 1 per order.
- Paracetamol products are limited to a total of 100 tablets/capsules per order.
This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.
Brand: Day & Night Nurse
Weight: 175g (includes packaging)
Night Nurse Capsules are used for night-time relief of the major symptoms of colds, chills and influenza.
The medicine contains three active ingredients:
- Paracetamol is a painkiller and reduces your temperature when you have a fever.
- Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep.
- Dextromethorphan hydrobromide is a cough suppressant that helps relieve dry or tickly coughs.
Adults (including the elderly) and children aged 12 years and over
Swallow 2 capsules at bedtime.
- Do not take Night Nurse Capsules if you have already taken 4 doses of paracetamol-containing product during the day.
- Only take one dose of Night Nurse Capsules per night.
- Do not take more than the recommended dose.
- Do not take for more than 3 days.
- Do not take if you are under 12 years of age.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If your symptoms persist, see your doctor.
Do not take Night Nurse Capsules:
- if you have ever had an allergic reaction to paracetamol, promethazine hydrochloride, dextromethorphan dydrobromide or any of the other ingredients.
- if you have a chest infection, worsening asthma or severe respiratory problems.
- if you are taking or have taken monomine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks.
- if you are having a pregnancy test carried out on your urine.
Do not take with any other paracetamol- containing products.
Do not take with any other flu, cold or decongestant products.
Do not drive or operate machinery if, after taking this medicine, you experience any of the following:
- difficulty concentrating
- movement difficulties
- blurred vision
Do not drink alcohol while using Night Nurse Capsules.
If your symptoms are accompanied by a high temperature, skin rash or persistent headache, see your pharmacist or doctor.
As a pharmacist or doctor before you take this medicine:
- if you have been told that you have an intolerance to some sugars.
- if you have heart, kidney or liver problems.
- if you have glaucoma, epilepsy, difficulty passing urine or prostate problems.
- if you have a chronic or persistent cough accompanied by excessive phlegm or respiratory problems.
- if you are elderly and suffer from confusion.
Please talk to your doctor or pharmacist before taking these capsules if you are taking any prescribed medicines, particularly:
- metaclopramide or domperidone (for nausea or vomiting)
- colestyramine (to lower blood cholesterol
- medicines which give you blurred vision, a dry mouth or make you drowsy
- blood thinning drugs (anticoagulants, eg: warfarin)
- quinidine or amiodarone (to control your heart rhythm)
- medicines for anxiety or depression (selective serotonin reuptake inhibitor (SSRI) or tricyclic antidepressant) or to help you sleep.
Do not take Night Nurse Capsules if you are pregnant.
Like all medicines Night Nurse Capsules can have side effects, but not everyone gets them: Older people are more prone to these side effects.
The following side effects may occur:
- blurred vision
- difficulty concentrating
- dry mouth
Stop taking this medicine and tell your doctor immediately if you experience:
- allergic reactions which may be severe such as skin rash, itching sometimes with swelling of the mouth or face or shortness of breath.
- skin rash or peeling or mouth ulcers.
- breathing problems, these are more likely if you have experienced them before when taking other painkillers (such as ibuprofen and aspirin).
- unexplained bruising and bleeding.
- confusion, feeling restless, sweating, shaking, shivering, sudden jerks of muscles or increased blood pressure.
- difficulty passing urine.
- nausea, vomiting, stomach ache, sudden loss of weight, loss of appetite and yellowing of the eyes and skin.
- restlessness, nervousness, feeling irritable, increased energy and sleep disturbances, which are more likely to affect children.
These effects are rare.
If you do get any side effects, even those not mentioned, tell your doctor or pharmacist.
Keep out of the reach of children.
Do not store above 25°C.
Active ingredients: paracetamol 500mg, promethazine hyudrochloride 10mg and dextromethorphan hydrobromide 7.5mg.
Other ingredients: lactose, dimeticone, colloidal anhydrous silica, gelatin and colours patent blue V (E 131), quinoline yellow (E 104) and titanium dioxide (E 171).